×

zbMATH — the first resource for mathematics

Ergodic theorems for coupled random walks and other systems with locally interacting components. (English) Zbl 0444.60096

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Griffeath, D.: Annihilating and coalescing random walks on Z d. Z. Wahrscheinlichkeitstheorie verw. Gebiete 46, 55-65 (1978) · Zbl 0384.60077 · doi:10.1007/BF00535688
[2] Holley, R., Liggett, T.M.: Generalized Potlatch and smoothing processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 55, 165-196 (1981) · Zbl 0441.60096 · doi:10.1007/BF00535158
[3] Liggett, T.M.: A characterization of the invariant measures for an infinite particle system with interactions. Trans. Amer. Math. Soc. 179, 433-453 (1973) · Zbl 0268.60090 · doi:10.1090/S0002-9947-1973-0326867-1
[4] Liggett, T.M.: An infinite particle system with zero range interactions. Ann. Probability 1, 240-253 (1973) · Zbl 0264.60083 · doi:10.1214/aop/1176996977
[5] Spitzer, F.: Infinite systems with locally interacting components. [Ann. Probabilty; to appear in 1981] · Zbl 0462.60096
[6] Hsiao, C.T.: Stochastic processes with Gaussian interaction of components. To appear in Z. Wahrscheinlichkeitstheorie verw. Gebiete 1981]
[7] Roussignol, M.: Un processus de saut sur IR a une infinité de particules. Ann. Inst. H. Poincaré, 16, 101-108 (1980 · Zbl 0443.60098
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.